# SDR 0500159985

- Difficulty date: February 2, 2005
- Submitted: February 3, 2005
- Operation: Air carrier
- Aircraft: N985US
- Make and model: Doug DC-9-32
- Aircraft serial: 47479
- Aircraft time: 79,439 hours, 66,310 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stringer
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CRACK IN RT FLAP LEADING EDGE STRINGER.  REPAIRED PER EA 99-201832.
